# SDR DALA2022113007649

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 55,973 hours, 39,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FOUND AFT BULKHEAD EMERGENCY EXIT LIGHT OUT. REPLACED BATTERY IAW AMM 33-51. CHECK WAS GOOD. AIRCRAFT READY FOR SERVICE.
